# SDR AALA201912169047

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 79,850 hours, 9,626 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS STATUS MESSAGE HYD QTY LOW SYSTEM CENTER. FOUND CTR HYD LINE AT BRAKE 9 CRAKED. REPLACED LINE REPAIR ACCOMPLISHED IAW AFMM 20-17-3A.
